# SDR CA150318015

- Difficulty date: March 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC71
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Part number: 75770001029
- Condition: Separated
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TOWING OPS MAINTENANCE DISCOVERED THE RT ROLL SPOILER ASSY SEPARATED FROM THE ACFT.  THE ROLL SPOILER IS BELIEVED TO HAVE SEPARATED DURING THE PREVIOUS FLIGHT.  FLIGHT CREW REPORTED NO CHANGE TO THE FLIGHT CONTROL CHARACTERISTICS AND NO INDICATION THAT THE ROLL SPOILER HAD SEPARATED DURING THE FLIGHT.  MAINTENANCE INSPECTED THE ACFT AND FOUND THE FAILURE HAD OCCURRED BETWEEN THE ROLL SPOILER SURFACE AND THE 3 HINGE ASSEMBLIES.
